Translator Disclaimer
1995 An identification problem for the Maxwell equations in a non-homogeneous dispersive medium
Cecilia Cavaterra, Alfredo Lorenzi
Differential Integral Equations 8(5): 1167-1190 (1995).

Abstract

We consider the propagation of electromagnetic waves in a non-homogeneous medium. The related constitutive relations contain time and space dependent convolution kernels. Since they are a priori unknown, a basic question concerns their identification. In the present paper, this is obtained by reducing the problem to a system of nonlinear integral equations of the second kind. Via a Contraction Theorem, we prove local (in time) existence and uniqueness results. Lipschitz continuous dependence upon the data is also proved.

Citation

Download Citation

Cecilia Cavaterra. Alfredo Lorenzi. "An identification problem for the Maxwell equations in a non-homogeneous dispersive medium." Differential Integral Equations 8 (5) 1167 - 1190, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0824.35136
MathSciNet: MR1325552

Subjects:
Primary: 35R30
Secondary: 35Q60, 45K05, 78A25

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.8 • No. 5 • 1995
Back to Top